Next Article in Journal
Stock Returns and Risk: Evidence from Quantile
Previous Article in Journal
Multiperiod Hedging using Futures: Mean Reversion and the Optimal Hedging Path
Journal of Risk and Financial Management is published by MDPI from Volume 6 Issue 1 (2013). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on mdpi.com as a courtesy and upon agreement with Prof. Dr. Raymond A. K. Cox and Prof. Dr. Alan Wong.
Open AccessArticle

A General Empirical Model of Hedging

The University of the West Indies, St. Augustine, Trinidad
*
Author to whom correspondence should be addressed.
J. Risk Financial Manag. 2012, 5(1), 1-19; https://doi.org/10.3390/jrfm5010001
Published: 31 December 2012
In this paper, we treat output as a decision variable. Moreover, we employ a general form of basis risk. Furthermore, we relax the statistical-independence assumption between the spot price and basis risk. View Full-Text
MDPI and ACS Style

Alghalith, M.; Lalloob, R. A General Empirical Model of Hedging. J. Risk Financial Manag. 2012, 5, 1-19.

Show more citation formats Show less citations formats

Article Access Map by Country/Region

1
Only visits after 24 November 2015 are recorded.
Back to TopTop